このエントリーをはてなブックマークに追加
ID 52075
FullText URL
Author
Sadallah, Boubaker-Khaled
Abstract
In this paper we consider the heat equation with Dirichlet boundary conditions in a conical domain. We look for a sufficient condition on the lateral surface of the cone in order to have the optimal regularity of the solution in an anisotropic Sobolev space when the right hand side of the equation is in a Lebesgue space.
Keywords
Heat equation
Parabolic equation
Nonregular domain
Cone
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
157
End Page
169
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/12